# SDR A6WA201140848

- Difficulty date: August 22, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 23,433 hours, 21,798 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE ON TOP INBD SKIDE OF T/E CHAFED.  REPAIRED IAW REO 601R-57-52-1765.
